# SDR ASAA0380572

- Difficulty date: August 31, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60020451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA LINE CHECK, EMERGENCY FLOOR TRACK LIGHTS FOUND INOPERATIVE AT THREE LOCATIONS.  REPLACED ASSOCIATED BATTERIES.  LIGHTS THEN OPERATED PROPERLY.  (M)
